# SDR AALA201811069022

- Difficulty date: November 3, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N921AN
- Make and model: Boeing 737823
- Aircraft serial: 29522
- Aircraft time: 56,744 hours, 22,964 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Broken
- Location: Megaphone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD MEGAPHONE HANDLE WAS BROKEN.  REPLACED THE MEGAPHONE IAW AMM 25-64-00. OPS CHECKED GOOD.
